Hail, Baca
- When
- April 10, 11:44 AM MST to 11:50 AM MST
- Where
- Baca County, 10 mi NW of Campo
- Measured
- 1.5 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.200, -102.717
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Apr 10, 2:53 AM MST, 8 hours 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 353 AM MDT SUN APR 10 2005 .SHORT TERM... (TODAY AND TONIGHT) WILL KEEP THIS RATHER BRIEF AS PLATE IS FULL WITH POTENTIALLY DANGEROUS INCOMING STORM SYSTEM. LATEST SHORT TERM MODELS CONTINUE TO ADVERTISE THAT DEEP/MOIST CLOSED UPPER LOW TO MOVE ACROSS NORTHERN NEW MEXICO TODAY INTO FAR NORTHEAST NEW MEXICO BY TONIGHT AND THEN INTO WEST-CENTRAL KANSAS BY SUNRISE MONDAY. LATEST RADAR AND SATELLITE TRENDS SHOW RADAR SCOPE BEGINNING TO BLOSSOM WITH PRECIPITATION ECHOES...WHILE SATELLITE INDICATING UPPER STORM TRACK CLOSE TO TARGET. LATEST MODELS ALSO CONTINUE TO INDICATE THAT IMPRESSIVE AMOUNTS OF PRECIPITATION TO OCCUR WITH THIS SYSTEM TODAY INTO TONIGHT ON THE ORDER OF 1/2 INCH TO OVER TWO INCHES AT SELECT LOCATIONS. IN ADDITION...PORTIONS OF THE FAR EASTERN PLAINS MAY ALSO EXPERIENCE SOME STRONG THUNDERSTORMS LATER TODAY AND HAVE THUNDER IN IMPENDING GRIDS/ZONES TO ACCOUNT FOR THIS. FAVORED AREAS SUCH AS THE EAST AND NORTHEAST FACING SLOPES OF THE EASTERN MOUNTAINS AS WELL AS NORTHERN EL PASO COUNTY HAVE THE POSSIBILITY OF RECEIVING SNOW AMOUNTS OF 10 TO 20 INCHES...ALONG WITH LOCALIZED HIGHER SNOW AMOUNTS(POSSIBLY OVER 30 INCHES??). IN ADDITION...STRONG WINDS WILL BE NOTED WITH THIS SYSTEM...THEREFORE HAVE KEPT BLIZZARD WARNINGS AND WINTER STORM WARNINGS IN EFFECT FOR THE LOCATIONS NOTED BELOW IN MY HIGHLIGHT SECTION. FINALLY...HAVE REPLACED INHERITED BLIZZARD WATCH FOR THE FAR SOUTHEAST PLAINS WITH BLIZZARD WARNING FOR ZONE 94(EASTERN LAS ANIMAS COUNTY) AND WITH A WINTER WEATHER ADVISORY FOR ZONES 89 AND 93/95/96/97/98 AND 99. THANKS SURROUNDING OFFICES FOR COORDINATION/COLLABORATION. .LONG TERM... (MONDAY THROUGH NEXT SATURDAY) MAINLY A CLEAN UP FORECAST FOR MONDAY WITH UPPER LOW SLOWLY EASING INTO THE CENTRAL PLAINS. ETA12 SHOWS SMALL AREA OF ISENTROPIC UPGLIDE OVER THE FAR SOUTHEAST PLAINS THROUGH ABOUT 15Z...WITH LIFT AND WINDS DECREASING RAPIDLY TOWARD 18Z AS SURFACE WINDS BECOME MORE NWLY. THUS CONTINUED THE WINTER WEATHER ADVISORY UNTIL 15Z MONDAY MORNING FOR MOST OF THE ERN PLAINS...WITH BLIZZARD WARNING FOR HIGHER TERRAIN IN ERN LAS ANIMAS COUNTY ALSO UNTIL 15Z. AFTER MIDDAY MONDAY...WEATHER LOOKS MUCH QUIETER AS UPPER RIDGE BUILDS ACROSS THE ROCKIES. STRONG SLY SURFACE GRADIENT SETS UP BY MID TO LATE WEEK WITH LOW LEVEL MOISTURE RETURNING TO AT LEAST THE FAR ERN PLAINS. LATEST GFS LOOKS A LITTLE SLOWER AND FARTHER NORTH WITH NEXT S/W TROUGH...BUT WITH MOISTURE IN PLACE...CANT ARGUE WITH THE BROADBRUSH OF LOW POPS IN THE THU-SAT TIME FRAME. MAIN CHANGE TO GRIDS WAS TO WARM TEMPS UP FROM TUE INTO FRI...AS SLY FLOW SHOULD ENSURE MAX TEMPS AT OR ABOVE CLIMATOLOGY AND MEX GUIDANCE. --ETP && .PUB WATCHES/WARNINGS/ADVISORIES... BLIZZARD WARNING FROM NOON SUNDAY TO 9 AM MONDAY FOR COZ094. BLIZZARD WARNING UNTIL 6 AM MONDAY FOR COZ084-COZ085-COZ086- COZ087-COZ088. WINTER STORM WARNING UNTIL MIDNIGHT MONDAY FOR COZ072-COZ073- COZ074-COZ075-COZ076-COZ077-COZ078-COZ079-COZ080-COZ083. WINTER STORM WARNING UNTIL 6 AM MONDAY FOR COZ081-COZ082. WINTER WEATHER ADVISORY FROM NOON SUNDAY TO 9 AM MONDAY FOR COZ089-COZ093-COZ095-COZ096-COZ097-COZ098-COZ099. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 707 AM MDT SUN APR 10 2005 COZ058>089-093>099-111400- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 707 AM MDT SUN APR 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. ...A BLIZZARD WARNING IS IN EFFECT UNTIL 6 AM MDT MONDAY FOR THE INTERSTATE 25 CORRIDOR FROM MONUMENT TO RATON PASS. THIS BLIZZARD WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING CITIES OF COLORADO SPRINGS...PUEBLO...WALSENBURG AND TRINIDAD. ...A BLIZZARD WARNING IS IN EFFECT FROM NOON TODAY TO 9 AM MDT MONDAY EASTERN LAS ANIMAS COUNTY...INCLUDING BUT NOT LIMITED TO THE FOLLOWING CITIES OF BRANSON AND KIM... ...A WINTER STORM WARNING IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS...AND THE WET MOUNTAIN VALLEY... ...A WINTER STORM WARNING REMAINS IS IN EFFECT UNTIL 6 AM MDT MONDAY FOR TELLER COUNTY... ...A WINTER WEATHER ADVISORY IS IN EFFECT FOR CROWLEY...OTERO... KIOWA...BENT...PROWERS AND BACA COUNTY. THIS WINTER WEATHER ADVISORY INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING CITIES...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD AND WALSH... .DAY ONE...TODAY AND TONIGHT. NUMEROUS WINTER WEATHER HIGHLIGHTS ARE IN EFFECT FOR SOUTHEAST COLORADO AS A DANGEROUS WINTER STORM MAKES ITS WAY ACROSS SOUTHERN COLORADO TODAY INTO TONIGHT. A STRONG STORM SYSTEM WILL BRING HEAVY SNOWS TO THE SOUTHEAST COLORADO MOUNTAINS ALONG WITH BLIZZARD CONDITIONS AT TIMES FOR THE INTERSTATE 25 CORRIDOR TODAY INTO TONIGHT. A COMBINATION OF HEAVY SNOW AND VERY STRONG WINDS WILL COMBINE TO PRODUCE WHITE OUT CONDITIONS AT TIMES WITH DIFFICULT TO IMPOSSIBLE DRIVING CONDITIONS EXPECTED. AS THIS STORM SYSTEM MOVES EASTWARD INTO THE TEXAS AND OKLAHOMA PANHANDLES BY TONIGHT...SNOW AND WIND IS ALSO EXPECTED TO SPREAD INTO THE SOUTHEAST PLAINS BEGINNING THIS AFTERNOON AND CONTINUING INTO MONDAY MORNING. THIS IS A DANGEROUS STORM... WITH 1 TO 2 FEET OF SNOW POSSIBLE FOR THE MOUNTAIN AREAS. FAVORED AREAS MAY RECEIVE UP TO 3 FEET OF SNOW...ESPECIALLY ALONG NORTHEAST FACING SLOPES. A WIDE RANGE OF SNOW AMOUNTS WILL BE POSSIBLE FOR THE ADJACENT INTERSTATE 25 CORRIDOR DUE TO BLOWING AND DRIFTING WITH SNOWFALL AMOUNTS VARYING FROM 4 TO 14 INCHES ALONG WITH SOME LOCALLY HIGHER SNOW AMOUNTS. IN ADDITION...ISOLATED THUNDERSTORMS WILL ALSO BE NOTED ACROSS SOUTHEAST COLORADO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE STORM SYSTEM RESPONSIBLE FOR THE SNOW AND WIND OVER EASTERN COLORADO WILL MOVE INTO THE CENTRAL PLAINS BY MONDAY EVENING...WITH PRECIPITATION ENDING FROM WEST TO EAST DURING THE DAY MONDAY. THERE WILL STILL BE THE POTENTIAL FOR SOME LIGHT SNOW ACCUMULATIONS OVER THE FAR EASTERN PLAINS MONDAY MORNING...WITH ANOTHER INCH OR 2 OF SNOWFALL EXPECTED BY MID-MORNING. STRONG NORTH WINDS AT 20 TO 40 MPH MAY PRODUCE BLOWING AND DRIFTING SNOW OVER THE PLAINS MONDAY MORNING...WITH SPEEDS DIMINISHING RAPIDLY IN THE AFTERNOON. RAIN AND SNOW SHOULD END OVER ALL OF SOUTHERN COLORADO BY EARLY MONDAY EVENING. FURTHER INTO THE WEEK...A CHANCE OF SHOWERS AND THUNDERSTORMS RETURNS TO MUCH OF THE AREA BEGINNING THURSDAY...WITH AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS CONTINUING THROUGH FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY AND TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1023 AM MDT SUN APR 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM SNOW WESTCLIFFE 38.13N 105.46W
04/10/2005 4.0 INCH CUSTER CO TRAINED SPOTTER
0712 AM SNOW 5 NE COLORADO SPRINGS 38.88N 104.76W
04/10/2005 2.0 INCH EL PASO CO TRAINED SPOTTER
0712 AM SNOW 4 SW BLACK FOREST 39.01N 104.72W
04/10/2005 4.0 INCH EL PASO CO AIRPLANE PILOT
0742 AM SNOW 4 NE BLACK FOREST 39.09N 104.62W
04/10/2005 4.0 INCH EL PASO CO TRAINED SPOTTER
0810 AM SNOW BONCARBO 37.22N 104.70W
04/10/2005 3.5 INCH LAS ANIMAS CO TRAINED SPOTTER
0813 AM SNOW TRINIDAD 37.17N 104.51W
04/10/2005 5.0 INCH LAS ANIMAS CO TRAINED SPOTTER
0813 AM SNOW 9 NW SALIDA 38.62N 106.12W
04/10/2005 1.5 INCH CHAFFEE CO TRAINED SPOTTER
0815 AM SNOW ALAMOSA 37.47N 105.87W
04/10/2005 2.0 INCH ALAMOSA CO TRAINED SPOTTER
0820 AM SNOW CRESTONE 37.99N 105.70W
04/10/2005 3.0 INCH SAGUACHE CO CO-OP OBSERVER
0820 AM SNOW 5 N BLACK FOREST 39.12N 104.67W
04/10/2005 5.0 INCH EL PASO CO TRAINED SPOTTER
0825 AM SNOW ROSITA 38.10N 105.33W
04/10/2005 5.0 INCH CUSTER CO TRAINED SPOTTER
0828 AM SNOW 5 SE BLACK FOREST 39.00N 104.60W
04/10/2005 4.0 INCH EL PASO CO TRAINED SPOTTER
0850 AM SNOW 5 W BLACK FOREST 39.05N 104.76W
04/10/2005 6.0 INCH EL PASO CO TRAINED SPOTTER
0856 AM SNOW LEADVILLE 39.25N 106.29W
04/10/2005 1.1 INCH LAKE CO TRAINED SPOTTER
0900 AM SNOW 14 SE WALSENBURG 37.48N 104.60W
04/10/2005 12.0 INCH LAS ANIMAS CO TRAINED SPOTTER
0928 AM SNOW 2 W RYE 37.92N 104.97W
04/10/2005 11.5 INCH PUEBLO CO NWS EMPLOYEE
0930 AM SNOW PEYTON 39.03N 104.48W
04/10/2005 6.0 INCH EL PASO CO AIRPLANE PILOT
0930 AM SNOW WALSENBURG 37.63N 104.78W
04/10/2005 10.0 INCH HUERFANO CO TRAINED SPOTTER
0930 AM SNOW GREAT SAND DUNES 37.74N 105.51W
04/10/2005 6.0 INCH ALAMOSA CO CO-OP OBSERVER
0934 AM SNOW CUCHARA 37.38N 105.10W
04/10/2005 10.0 INCH HUERFANO CO TRAINED SPOTTER
0934 AM SNOW 4 W BLACK FOREST 39.05N 104.74W
04/10/2005 7.0 INCH EL PASO CO TRAINED SPOTTER
0938 AM SNOW 7 NNE COLORADO SPRINGS 38.93N 104.77W
04/10/2005 5.5 INCH EL PASO CO TRAINED SPOTTER
0938 AM SNOW NATHROP 38.73N 106.08W
04/10/2005 2.0 INCH CHAFFEE CO TRAINED SPOTTER
0938 AM SNOW 7 NNW BLACK FOREST 39.14N 104.72W
04/10/2005 7.5 INCH DOUGLAS CO TRAINED SPOTTER
0945 AM SNOW 2 WSW COLORADO SPRINGS 38.82N 104.86W
04/10/2005 3.3 INCH EL PASO CO NWS EMPLOYEE
0956 AM SNOW ROSITA 38.10N 105.33W
04/10/2005 12.0 INCH CUSTER CO TRAINED SPOTTER
0957 AM SNOW LA VETA 37.51N 105.01W
04/10/2005 12.0 INCH HUERFANO CO TRAINED SPOTTER
0957 AM SNOW 5 NNW COLORADO SPRINGS 38.90N 104.86W
04/10/2005 3.0 INCH EL PASO CO TRAINED SPOTTER
0957 AM SNOW MAYSVILLE 38.54N 106.22W
04/10/2005 1.8 INCH CHAFFEE CO STORM CHASER
&&
JKHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1049 AM MDT SUN APR 10 2005 COZ072>088-101900- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING THE CITIES OF...LA VETA PASS...PONCHA PASS... BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS... COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE... TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN... WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO... WALSENBURG...TRINIDAD 1049 AM MDT SUN APR 10 2005 A MAJOR SPRING SNOWSTORM CONTINUES ACROSS COLORADO TODAY. TRAVEL IS EXTREMELY HAZARDOUS ACROSS THE INTERSTATE 25 CORRIDOR...AS WELL AS IN AND NEAR THE EASTERN MOUNTAINS AND ADJACENT PLAINS. A WINTER STORM WARNING IS IN EFFECT FOR THE MOUNTAIN AREAS...WHERE 1 TO 3 FEET OF SNOW IS POSSIBLE. BLIZZARD CONDITIONS EXIST ACROSS THE INTERSTATE 25 CORRIDOR...WITH WINDS SUSTAINED OVER 30 MPH AND FREQUENT GUSTS TO 50-60 MPH REDUCING VISIBILITY TO LESS THAN A QUARTER MILE. SOME CITIES IMPACTED INCLUDE COLORADO SPRINGS AND VICINITY... AS WELL AS PUEBLO... WALSENBURG...TRINIDAD...LA VETA...WESTCLIFFE...CRIPPLE CREEK...PEYTON...AND CALHAN. THE SNOW IS A VERY HEAVY WET SNOW...WITH A HIGH WATER CONTENT. THIS...IN COMBINATION WITH STRONG WINDS...IS CAUSING DOWNED TREES AND POWER POLES ACROSS THE AREA. POWER OUTAGES HAVE BEEN REPORTED IN PUEBLO WEST...CALHAN...FALCON...AND RAMAH. IN ADDITION...BLOWING AND DRIFTING OF SNOW IS CAUSING ROAD CLOSURES. AS OF 1040 AM...THE COLORADO DEPARTMENT OF TRANSPORTATION IS REPORTING INTERSTATE 25 IS CLOSED FROM GREENLAND IN DOUGLAS COUNTY...SOUTHWARD TO THE NORTH SIDE OF COLORADO SPRINGS IN EL PASO COUNTY...CLOSED IN BOTH DIRECTIONS. GUIDANCE IS INDICATING THE STRONGEST AND HEAVIEST SNOWS WILL CONTINUE TO FALL THROUGH THE AFTERNOON HOURS. TRAVEL IS STRONGLY DISCOURAGED. STAY TUNED TO LOCAL MEDIA FOR UPDATES ON THIS DANGEROUS WEATHER SITUATION. WEATHER INFORMATION CAN ALSO BE FOUND AT THE NATIONAL WEATHER SERVICE PUEBLO WEBSITE AT WEATHER.GOV/PUEBLO KC
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1132 AM MDT SUN APR 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM SNOW 1 SE MONUMENT 39.06N 104.84W
04/10/2005 10.0 INCH EL PASO CO CO-OP OBSERVER
1105 AM SNOW 5 NNW BLACK FOREST 39.11N 104.70W
04/10/2005 9.5 INCH EL PASO CO TRAINED SPOTTER
1056 AM SNOW 13 E WESTCLIFFE 38.13N 105.23W
04/10/2005 14.0 INCH CUSTER CO TRAINED SPOTTER
1045 AM SNOW 5 SE BLACK FOREST 39.00N 104.60W
04/10/2005 7.0 INCH EL PASO CO TRAINED SPOTTER
1035 AM SNOW 14 SSE WALSENBURG 37.44N 104.68W
04/10/2005 16.0 INCH LAS ANIMAS CO TRAINED SPOTTER
&&
JKHThe Pueblo radar (KPUX), 190 km away, was scanning. The volume nearest the first event began at 18:43 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2005Every state in 2005This day in weather historyWarnings in Colorado, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447620, 5447621.